# SDR FDEA202208021852

- Difficulty date: August 2, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 767-300
- Aircraft serial: 66254
- Aircraft time: 149 hours, 76 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 434093003
- Condition: Failed
- Location: Mlg Indication
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  281     32-60  0214     02AUG22  LAS  FACT  U  RIGHT MAIN LANDING GEAR LIGHT INOP.  ***EMERGENCY DECLARED***    T/S FOUND LIGHT CAP AND DIODE MODULE AT FAULT                                     REMOVED AND REPLACED PER AMM 33-16-02-2. OPS CHECKS                               NORMAL.
